Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 25, 2017, 9:21 PM EDT for Burlington County, New Jersey. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2017, 9:21 PM EDT (01:21 UTC)
- Expired
- May 25, 2017, 9:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 41 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -117 m²/s²
- 0-3 km storm-relative helicity
- -89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
897
WWUS81 KPHI 260121
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
921 PM EDT THU MAY 25 2017
NJZ017>019-022-027-260145-
Northwestern Burlington-Camden-Atlantic-Southeastern
Burlington-Gloucester-
921 PM EDT THU MAY 25 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...EASTERN GLOUCESTER AND SOUTHEASTERN BURLINGTON
COUNTIES...
At 921 PM EDT, a strong thunderstorm was located over
Elwood-Magnolia, or 16 miles east of Vineland, moving northeast at 25
mph.
Winds up to 45 mph and pea size hail are possible with this storm.
Locations impacted include...
Hammonton, Tabernacle, Shamong, Egg Harbor City, Weymouth, Wharton
State Forest, Mays Landing, Elwood-Magnolia, Atsion, Wading River,
Bass River State Forest, Batsto, Penn State Forest, Leisuretowne,
Folsom and Collings Lakes.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3944 7472 3959 7490 3990 7469 3970 7439
3963 7439
TIME...MOT...LOC 0121Z 224DEG 23KT 3955 7471
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 25, 7:58 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 25, 7:58 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
758 PM EDT Thu May 25 2017
.SYNOPSIS...
An area of low pressure will move across the area tonight, then
move away to our northeast through Friday. A weak surface
trough is expected to cross the area during the day Friday. Weak
high pressure may briefly move across the area Friday night
into early Saturday. A weak low is forecast to move along a
developing stationary front to our south Saturday into Saturday
night. Another area of low pressure is forecast to weaken as it
moves into the eastern Great Lakes Sunday into Sunday night,
then an occluded frontal system is expected to affect the area
Sunday night into early Monday. A series of cold fronts are
forecast to move across the area Monday through Wednesday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Convection underway. Showers and thunderstorms will continue to
develop and lift to the north and east through the region.
Surface low pressure lies over SE NJ, and and a potent H5
shortwave will lift through the region this evening. Associated
cool air aloft will enable sufficient (though marginal)
instability to develop to allow convection to continue
northeastward into the CWA this evening. The shear profiles,
particularly in the low levels, are not particularly strong, and
an unfavorable veer-back-veer directional profile will likely
develop this evening. Nevertheless, the strong dynamics of the
approaching system and the steep low-level lapse rates may allow
for some "loose" organization, the latter of which via the
development/merging of strong cold pools. Convection-allowing
model guidance is fairly aggressive in developing a fairly broad
region of strong convection to the southwest, lifting it
through the area this evening (generally through midnight).
The main threats with these storms should be small to
marginally severe hail, especially if convection can remain
somewhat discrete, gusty winds given the dry midlevels and steep
low-level lapse rates, and heavy rainfall. The main limiting
factors at this time for a more robust threat include the
marginal nature of CAPE and the aforementioned limitations of
the vertical wind profile. Fast storm motions and dry midlevel
air will likely preclude a widespread flash flood threat, but
there is some concern that convective cells may train from south
to north should more widespread development occur.
Although storms are producing locally heavy rain, they seem to
be moving fast enough to prevent widespread flooding from
developing. Will have to see how this continues as secondary
wave of showers and thunderstorms over the Delmarva lift to the
northeast and into areas in SE PA and SW NJ where locally heavy
rain already fell.
Once the main convection exits northeast late this evening, the
pivoting nature of the approaching upper low suggests
wraparound showers remain a possibility for the overnight hours,
especially north of the Mason-Dixon Line. Kept higher PoPs in
this area through 6 am, though kept thunder chances to slight
after 2 am, when the main show should be done.
Low-confidence temp/wind forecast, with several updates likely
overnight. Winds should transition to westerly by late tonight.
Lows generally in the 50s, maybe near or slightly above 60 near
the coast and in Delmarva.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
The main upper low shifts into New England on Friday, with
westerly flow prevailing across the area during the day. Several
perturbations in the flow are likely to move through the area
during the day, especially in the morning. This should keep
skies partially to mostly cloudy most of the day, and may allow
for a sprinkle or light shower to occur, especially north of the
Mason-Dixon Line. The 18Z NAM has a few showers farther to the
south as a vort max rotates southeastward through the Mid-
Atlantic around midday, but there is not a lot of support from
higher-resolution guidance at the moment. As such, kept PoPs low
or non-mentionable for the most part south of the I-78/I-195
corridor.
Main sensible weather impact tomorrow may be the winds, with
some stronger mixing likely to occur during the afternoon hours.
Winds above the boundary layer are not particularly strong
(20-30 kts), but gusts of 20-30 mph are likely by afternoon
across most of the area.
Forecast max temperatures range from the mid 60s in the Poconos
to the mid 70s in the urban corridor to around 80 in southern
Delmarva.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
An unsettled weather pattern continues for much of the extended
forecast with several periods of rain possible.
Friday night through the early part of Saturday is expected to
be mostly dry as weak high pressure quickly moves across the
area. However, later in the day, a weak area of low pressure
will be approaching from the west but passing to our south along
a developing frontal boundary to our south. Also, a short
wave/vorticity impulse is expected to move across the area
during the day, so there will be a chance of an isolated shower
during the day Saturday.
On Saturday night, the frontal boundary is expected to remain
to our south, but should begin lifting northward toward the area
Sunday. It will likely not make its way into the area until
Sunday night. There will be a chance of showers overnight
Saturday into Sunday, but the best chance of showers is expected
to be Sunday night as the occluded front moves into the area.
A series of cold fronts are forecast to move across the area
Monday through Wednesday of next week as low pressure remain
nearly stationary across southern Canada just north of the Great
Lakes region.As any short wave/vorticity impulses slide across
the area, they could lead to additional showers or thunderstorms
early next week.
High pressure tries to build back into the area for Thursday, which
would provide a dry forecast.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Low confidence forecast for the TAF period through 12Z Friday.
VFR conditions south of the warm front, generally at KACY and
KMIV. Otherwise, widespread IFR CIGs, through some showers and
thunderstorms may break those low CIGs to VFR/MVFR briefly.
Showers and thunderstorms likely for most of the airspace this
evening, generally through around 04Z. Lingering showers
possible through 09Z, especially in NJ. Slow improvement in CIGs
this evening/overnight, with generally VFR conditions by
daybreak Friday. Winds 10 kts or less through tonight, but
becoming west/gusty tomorrow.
OUTLOOK...
Friday night...Generally VFR.
Saturday...Generally VFR. Showers moving into the area later in the
day, which could lead to lowering ceilings.
Saturday night-Sunday...MVFR CIGS possible. Chance of scattered
showers.
Sunday night...MVFR to IFR conditions possible with periods of low
clouds and rain.
Monday...Generally improving to VFR during the morning. Scattered
showers and thunderstorms possible during the day.
Monday night-Tuesday...Generally VFR. Chance of showers or
thunderstorms on Tuesday.
&&
.MARINE...
Small craft advisory continues, mainly for high seas, through
Friday afternoon. Seas at the buoys have increased to 5-6 feet.
Gusts to 25 KT will develop tonight, and then gusty W-NW winds
could continue to gust to 25 KT on Friday.
Showers and thunderstorms likely on the waters tonight. Gusty
winds, small hail, and frequent cloud-to-ground lightning are
all threats from these storms. Locally strong winds/rough seas
are likely in vicinity of these storms.
Winds become westerly on Friday. A light shower or two may
occur, especially off the New Jersey coast.
RIP CURRENTS...
A moderate risk of rip currents continues through this evening
given the easterly-to-southerly flow in place. However, as winds
become westerly tonight, conditions will become less favorable
for the development of dangerous rip currents. For now, think
chances remain in the low category tomorrow.
OUTLOOK...
Friday night-Tuesday...Conditions expected to remain below advisory
levels, although winds may gust around 20 knots at times.
&&
.TIDES/COASTAL FLOODING...
High tide has passed for Cambridge, MD, and with water levels
receding, will go ahead and cancel the Coastal Flood Advisory
that was in effect until 8 PM for MD.
Otherwise, Coastal Flood Advisory remains in effect for this
evening for coastal counties of Delaware and New Jersey, as well
as counties along the Delaware and Raritan Bays. The
astronomical tides with the new moon are particularly high with
the evening high tide cycle, and the persistent onshore flow has
lead to a 1-2 foot tidal departure. It is possible that
additional spotty flooding may occur with the evening high tides
Friday and Saturday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until 1 AM EDT Friday for NJZ012>014-
020>027.
DE...Coastal Flood Advisory until 1 AM EDT Friday for DEZ002>004.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Friday for ANZ450>455.
&&
Synopsis...Robertson
Near Term...CMS/MPS
Short Term...CMS
Long Term...Robertson
Aviation...CMS/Robertson/MPS
Marine...CMS/Robertson/MPS
Tides/Coastal Flooding...MPSHazardous weather outlook, May 25, 7:49 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 749 PM EDT Thu May 25 2017 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-070-071-101>106-270000- New Castle-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren- Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 749 PM EDT Thu May 25 2017 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002-003-NJZ012-013-020>023-027-270000- Kent-Inland Sussex-Middlesex-Western Monmouth-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington- 749 PM EDT Thu May 25 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT FRIDAY... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-270000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 749 PM EDT Thu May 25 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT FRIDAY... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-270000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 749 PM EDT Thu May 25 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 25, 7:49 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG CHESTERTOWN 39.22N 76.07W
05/25/2017 KENT MD 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER PHI1700722
TASpecial weather statement, May 25, 7:49 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
749 PM EDT THU MAY 25 2017
DEZ001-002-MDZ008-012-NJZ016-021-260015-
Kent-New Castle-Cecil-Kent-Salem-Cumberland-
749 PM EDT THU MAY 25 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN
KENT...SOUTHEASTERN CECIL...WEST CENTRAL CUMBERLAND AND SOUTHWESTERN
SALEM COUNTIES...
At 749 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sassafras to near Clayton to near
Dover Speedway. Movement was northeast at 30 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Dover, Millville, Bridgeton, Middletown, Elkton, Smyrna, Clayton,
Cheswold, Greenwich, Cecilton, Shiloh, Warwick, Woodland Beach,
Glasgow, Bohemias Mills, Hancocks Bridge, Newport Meadows, Port Penn,
Brantwood and Delaney Corner.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3964 7582 3955 7557 3953 7556 3952 7554
3953 7553 3939 7509 3927 7523 3930 7524
3930 7527 3924 7541 3920 7540 3913 7541
3918 7555 3917 7556 3927 7583 3934 7596
TIME...MOT...LOC 2349Z 225DEG 27KT 3934 7581 3925 7565 3921 7548
JRKSpecial weather statement, May 25, 8:09 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
809 PM EDT THU MAY 25 2017
NJZ021-260045-
Cumberland-
809 PM EDT THU MAY 25 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CUMBERLAND
COUNTY...
At 809 PM EDT, a strong thunderstorm was located near Fortesque, or
13 miles south of Millville, moving north at 25 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Cumberland, Laurel Lake, Newport, Mauricetown,
Leesburg, Port Norris, Dividing Creek, Bricksboro, Port Elizabeth,
Bivalve and South Vineland.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3940 7486 3919 7498 3919 7503 3921 7502
3922 7505 3921 7511 3918 7513 3919 7516
3924 7517 3925 7519 3927 7520 3935 7516
3941 7509 3945 7503
TIME...MOT...LOC 0009Z 198DEG 20KT 3919 7512
JRKSpecial weather statement, May 25, 8:39 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
839 PM EDT THU MAY 25 2017
DEZ001-MDZ008-NJZ016>018-021-022-PAZ070-071-101-102-104-260130-
New Castle-Cecil-Salem-Cumberland-Camden-Atlantic-Gloucester-Eastern
Montgomery-Delaware-Western Chester-Eastern Chester-Philadelphia-
839 PM EDT THU MAY 25 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
NORTHEASTERN CECIL...NORTHWESTERN ATLANTIC...CENTRAL CUMBERLAND...
SALEM...CAMDEN...GLOUCESTER...SOUTHEASTERN MONTGOMERY...CHESTER...
SOUTHWESTERN PHILADELPHIA AND DELAWARE COUNTIES...
At 838 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Oxford to near Salem to near Cedarville.
Movement was northeast at 30 mph.
Winds up to 45 mph and pea size hail are possible with these storms.
Locations impacted include...
Philadelphia, Camden, Wilmington, Vineland, Newark, Millville,
Bridgeton, West Chester, Gloucester City, Chester, Deptford, West
Deptford, Glassboro, Lindenwold, Hammonton, Pennsville, Coatesville,
Bellmawr, Yeadon and Westtown.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may re-intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 3983 7604 3987 7599 3992 7600 4013 7589
4003 7517 3988 7503 3968 7476 3924 7511
3960 7556 3959 7558 3960 7558 3962 7557
3967 7551 3972 7551 3963 7561 3959 7561
3974 7608
TIME...MOT...LOC 0038Z 206DEG 27KT 3976 7596 3960 7546 3935 7515
JRKLocal storm report, May 25, 8:42 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
05/25/2017 M44 MPH ANZ430 NJ NOS PLATFORM
&&
EVENT NUMBER PHI1700723
AMCSpecial weather statement, May 25, 9:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
921 PM EDT THU MAY 25 2017
NJZ017>019-022-027-260145-
Northwestern Burlington-Camden-Atlantic-Southeastern
Burlington-Gloucester-
921 PM EDT THU MAY 25 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...EASTERN GLOUCESTER AND SOUTHEASTERN BURLINGTON
COUNTIES...
At 921 PM EDT, a strong thunderstorm was located over
Elwood-Magnolia, or 16 miles east of Vineland, moving northeast at 25
mph.
Winds up to 45 mph and pea size hail are possible with this storm.
Locations impacted include...
Hammonton, Tabernacle, Shamong, Egg Harbor City, Weymouth, Wharton
State Forest, Mays Landing, Elwood-Magnolia, Atsion, Wading River,
Bass River State Forest, Batsto, Penn State Forest, Leisuretowne,
Folsom and Collings Lakes.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3944 7472 3959 7490 3990 7469 3970 7439
3963 7439
TIME...MOT...LOC 0121Z 224DEG 23KT 3955 7471
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:09 PM EDT | Special Weather Statement | PHI | Cumberland | 36 min |
| May 25, 8:39 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 51 min |
| May 25, 10:01 PM EDT | Special Weather Statement | PHI | Ocean | 29 min |
| May 25, 10:11 PM EDT | Special Weather Statement | PHI | Ocean | 34 min |
| May 25, 10:32 PM EDT | Areal Flood Warning | PHI | Hunterdon, Somerset | 4 hr |
| May 25, 10:39 PM EDT | Special Weather Statement | PHI | Mercer | 36 min |
| May 26, 3:03 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 11 hr |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.